Advertisement

Lithuanian Mathematical Journal

, Volume 19, Issue 1, pp 1–15 | Cite as

Convergence of superpositions of integer-valued random measures

  • R. Banys
Article

Keywords

Random Measure 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    B. V. Gnedenko and A. N. Kolmogorov, Limit Distributions for Sums of Independent Random Variables, Addison-Wesley (1968).Google Scholar
  2. 2.
    V. V. Petrov, Sums of Independent Random Variables, Springer-Verlag (1975).Google Scholar
  3. 3.
    D. Saas, “On convergence of sums of independent integer-valued processes,” Liet. Mat. Rinkinys,11, No. 4, 867–874 (1971).Google Scholar
  4. 4.
    A. Dvoretzky, “Asymptotic normality for sums of dependent random variables,” in: Proc. Sixth Berkeley Symp. Math. Stat. Probab., Berkeley (1972).Google Scholar
  5. 5.
    V. A. Volkonskii and Yu. A. Rozanov, “Some limit theorems for random functions. I,” Teor. Veroyatn. Ee Primen.,4, No. 2, 186–207 (1959).Google Scholar
  6. 6.
    B. I. Grigelionis, “Limit theorems for sums of multivariate stepped random processes,” Liet. Mat. Rinkinys,10, No. 1, 29–49 (1970).Google Scholar
  7. 7.
    B. Grigelionis, “On compositions of integer-valued random measures,” Liet. Mat. Rinkinys,6, No. 3, 359–363 (1966).Google Scholar

Copyright information

© Plenum Publishing Corporation 1979

Authors and Affiliations

  • R. Banys

There are no affiliations available

Personalised recommendations